Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 15, Issue 1, Pages 35-39

On approximation in the Lp-norm by Hermit interpolation

Department of Mathematics, East China Institute of Technology, Jiangsu, Nanjing 210014, China

Received 7 September 1990; Revised 9 January 1991

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Lp-approximation by the Hermite interpolation based on the zeros of the Tchebycheff polynomials of the first kind is considered. The corresponding result of Varma and Prasad [1] is generalized and perfected.